Alert archive / Texas / Severe Thunderstorm Warnings in 2017

Severe Thunderstorm Warning 83, NWS Austin/San Antonio, TX

April 11, 2017Gonzales County, Guadalupe County, Texas

NWS Austin/San Antonio, TX issued this severe thunderstorm warning at Apr 11, 2017, 2:27 PM CDT for Gonzales County, Guadalupe County, Texas. It was in force for 36 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 11, 2017, 2:27 PM CDT (19:27 UTC)
Expired
Apr 11, 2017, 3:03 PM CDT
In force
36 min
Issued by
NWS Austin/San Antonio, TX
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Gonzales County, TX, Guadalupe County, TX

The radar

The Austin/San Antonio radar (KEWX), 43 km from the middle of the area, began a volume at 19:30 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Corpus Christi, TX (KCRP), launched 12:00Z, 7.5 hours before the alert went out and 189 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Corpus Christi, TX at 12:00Z on 2017-04-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2072 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Corpus Christi, TX at 12:00Z on 2017-04-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 58 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2072 J/kg
Mixed-layer CIN
-16 J/kg
Mixed-layer LCL
641 m above ground
0-6 km bulk shear
33 kt
0-1 km storm-relative helicity
58 m²/s²
0-3 km storm-relative helicity
131 m²/s²
Significant tornado parameter
1.2
Supercell composite
8.5

Open this sounding in Storm Lab

The text

As transmitted.

883 
WUUS54 KEWX 111927
SVREWX
TXC177-187-112015-
/O.NEW.KEWX.SV.W.0083.170411T1927Z-170411T2015Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Austin/San Antonio TX
227 PM CDT TUE APR 11 2017

The National Weather Service in Austin San Antonio has issued a

* Severe Thunderstorm Warning for...
  Southeastern Guadalupe County in south central Texas...
  West central Gonzales County in south central Texas...

* Until 315 PM CDT

* At 226 PM CDT, a severe thunderstorm was located 12 miles southeast
  of Seguin, moving southeast at 20 mph.

  HAZARD...60 mph wind gusts and quarter size hail. 

  SOURCE...Radar indicated. 

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees. 

* Locations impacted include...
  Nixon, Belmont, Leesville, Bebe, Monthalia and Oak Forest. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Large hail, damaging winds, and continuous cloud to ground lightning
are occurring with this storm. Move indoors immediately. Lightning is
one of nature's leading killers. Remember, if you can hear thunder,
you are close enough to be struck by lightning.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 2924 9774 2937 9785 2938 9784 2938 9785
      2945 9791 2956 9780 2948 9752
TIME...MOT...LOC 1926Z 309DEG 16KT 2945 9782 

HAIL...1.00IN
WIND...60MPH
 
$$

PLATT
3 follow-up statements
162 
WWUS54 KEWX 111938
SVSEWX

Severe Weather Statement
National Weather Service Austin/San Antonio TX
238 PM CDT TUE APR 11 2017

TXC177-187-112015-
/O.CON.KEWX.SV.W.0083.000000T0000Z-170411T2015Z/
Guadalupe TX-Gonzales TX-
238 PM CDT TUE APR 11 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 315 PM CDT
FOR SOUTHEASTERN GUADALUPE AND WEST CENTRAL GONZALES COUNTIES...

At 237 PM CDT, a severe thunderstorm was located 7 miles north of
Nixon, or 13 miles northeast of Stockdale, moving southeast at 15
mph.

HAZARD...60 mph wind gusts and quarter size hail. 

SOURCE...Radar indicated. 

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees. 

Locations impacted include...
Nixon, Leesville, Bebe and Monthalia. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Continuous cloud to ground lightning is occurring with this storm.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 2924 9774 2937 9785 2938 9784 2938 9785
      2945 9791 2955 9780 2946 9755
TIME...MOT...LOC 1937Z 329DEG 12KT 2937 9781 

HAIL...1.00IN
WIND...60MPH
 
$$

PLATT
701 
WWUS54 KEWX 111949
SVSEWX

Severe Weather Statement
National Weather Service Austin/San Antonio TX
249 PM CDT TUE APR 11 2017

TXC177-187-112015-
/O.CON.KEWX.SV.W.0083.000000T0000Z-170411T2015Z/
Guadalupe TX-Gonzales TX-
249 PM CDT TUE APR 11 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 315 PM CDT
FOR SOUTHEASTERN GUADALUPE AND WEST CENTRAL GONZALES COUNTIES...

At 249 PM CDT, a severe thunderstorm was located 9 miles north of 
Nixon, or 16 miles northeast of Stockdale, moving southeast at 10 
mph.

HAZARD...60 mph wind gusts and quarter size hail. 

SOURCE...Radar indicated. 

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees. 

Locations impacted include...
Nixon, Leesville, Bebe and Monthalia. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Continuous cloud to ground lightning is occurring with this storm.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 2924 9774 2937 9785 2938 9784 2938 9785
      2940 9787 2953 9776 2946 9755
TIME...MOT...LOC 1949Z 283DEG 11KT 2941 9778 

HAIL...1.00IN
WIND...60MPH
 
$$

PLATT
914 
WWUS54 KEWX 112003
SVSEWX

Severe Weather Statement
National Weather Service Austin/San Antonio TX
303 PM CDT TUE APR 11 2017

TXC177-187-112013-
/O.CAN.KEWX.SV.W.0083.000000T0000Z-170411T2015Z/
Guadalupe TX-Gonzales TX-
303 PM CDT TUE APR 11 2017

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN GUADALUPE AND
WEST CENTRAL GONZALES COUNTIES IS CANCELLED...
                
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore the warning has been cancelled. However, heavy rain is 
still possible with this thunderstorm.

LAT...LON 2924 9774 2937 9785 2938 9784 2938 9785
      2940 9787 2953 9776 2946 9755
TIME...MOT...LOC 2002Z 309DEG 16KT 2937 9772 

$$

PLATT

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Austin/San Antonio, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 11, 12:27 PM CDT, 2 hours earlier.

Area forecast discussion, Apr 11, 12:27 PM CDT, 2 hours before
Area Forecast Discussion
National Weather Service Austin/San Antonio TX
1227 PM CDT Tue Apr 11 2017

.AVIATION...
Thunderstorms are moving through AUS and will continue for the next
hour or two. CIGs will be MVFR through the afternoon. In the San
Antonio area rain showers will move through the airports for the next
couple of hours. CIGs there will also be MVFR through the afternoon.
CIGs at Austin and San Antonio will drop to IFR overnight and improve
to MVFR late morning Wednesday.

DRT has MVFR CIGs that will increase to VFR by mid-afternoon. They
will drop again overnight to MVFR and then IFR and stay that way
through the end of the period.

&&

.PREV DISCUSSION... /ISSUED 956 AM CDT Tue Apr 11 2017/

UPDATE...
The weak cold front has moved slightly farther south and is now just
inside the northern CWA. A broad convergence zone has developed
across the northeast Hill Country and is being enhanced by the tail
end of large scale forcing from the mid and upper level shortwave.
Aircraft sounding data out of AUS no longer indicates the presence of
a mid level cap, as was the case late yesterday afternoon and
overnight which helped to limited the potential for on organized
complex to push the front south. With the cap now eroded and deep
moisture pooled over the area the weak front and mid/upper level
forcing has allowed for the generation of scattered showers and
storms through the eastern Hill Country and Central Texas this
morning. These storms will drift east through the morning hours,
possibly near the Austin metro area. A few stronger storms are
possible with small hail and heavy downpours. A quick 1-2 inches is
possibly under any of the heavier storms which could lead to
localized flooding issues. At this time we will hold off on
re-issuing the Flash Flood Watch as the short-term trends suggest
the coverage of excessive rainfall to be isolated in nature.

Going into the afternoon, the front appears to become slightly more
diffuse and mid/upper level forcing begins to pull away. Coverage of
showers and storms should decrease slightly and favor southern and
eastern areas.

PREV DISCUSSION... /ISSUED 708 AM CDT Tue Apr 11 2017/

UPDATE...
We have let the Severe Thunderstorm and Flash Flood Watches expire
at 12z or 7 AM CDT. There may be some strong storms and locally heavy
downpours as a weakening upper level shortwave moves across South
Central Texas this morning while interacting with a stalled front and
moist and unstable airmass. The downpours may cause some minor
flooding in the small areas that received heavy rains overnight.
However, the threat for severe storms and flash flooding has ended.

PREV DISCUSSION... /ISSUED 627 AM CDT Tue Apr 11 2017/

UPDATE...
See below for the 12z aviation discussion...

AVIATION...
Currently IFR CIGs at AUS and SAT and low-end MVFR CIGs at SSF and
DRT. An isolated shower or two is possible at the Interstate 35
sites through the early afternoon. CIGs are expected to improve to
MVFR at AUS and SAT by 15z with all four TAF sites expected to
improve to VFR by Tuesday afternoon. MVFR CIGs should return by late
Tuesday evening before deteriorating further to IFR by early
Wednesday morning. Winds will generally be out of the east/southeast
at around 5 to 10 knots.

PREV DISCUSSION... /ISSUED 333 AM CDT Tue Apr 11 2017/

SHORT TERM (Today through Wednesday)...
A weak cold front along a Langtry to Lampasas to Waco is only
drifting south and will stall by midday while a weakening upper
level shortwave over western Texas to the Big Bend is moving east.
These features will lift a moist airmass with PWS above 1.4 inches
and unstable airmass with CAPEs above 1000 J/KG to produce isolated
storms that could be strong to severe with locally heavy rains. Have
maintained most of the ongoing severe and flash flood watches, except
for the westernmost counties where the rains have mostly ended. The
forecast is low confidence as models have underperformed for the most
part across South Central Texas. May have to remove other counties
prior to the 12Z expiration based on radar trends. Expect 1 to 3 inch
amounts with very isolated 5 inches totals. Rains will taper off
during the remainder of this morning with only widely scattered
showers and thunderstorms this afternoon. Zonal flow aloft and a
moist airmass will allow for only isolated showers and thunderstorms
tonight into Wednesday as the front dissipates or lifts back north.

LONG TERM (Wednesday Night through Monday)...
The pattern on Wednesday will continue through this weekend into
early next week with isolated showers and thunderstorms expected.
Parts of Val Verde county may see higher coverage due better moisture
convergence with some storms possibly coming off the Serranias del
Burro of northern Mexico. The upper level trough expected Thursday
into Friday has trended further north with more recent model runs
and have lowered POPs to 20 percent.

&&

.PRELIMINARY POINT TEMPS/POPS...
Austin Camp Mabry              63  80  64  81  63 /  20  20  10  20  10
Austin Bergstrom Intl Airport  62  80  63  80  62 /  20  20  10  20  10
New Braunfels Muni Airport     63  80  64  80  63 /  20  20  10  20  10
Burnet Muni Airport            61  77  63  77  61 /  20  20  10  20  10
Del Rio Intl Airport           65  81  64  80  64 /  20  20  20  20  10
Georgetown Muni Airport        61  79  63  79  62 /  20  20  10  20  10
Hondo Muni Airport             63  81  64  81  64 /  20  20  10  20  10
San Marcos Muni Airport        63  80  63  80  62 /  20  20  10  20  10
La Grange - Fayette Regional   64  81  64  81  62 /  20  20  10  20  10
San Antonio Intl Airport       64  80  65  80  64 /  20  20  10  20  10
Stinson Muni Airport           64  80  65  81  64 /  20  20  10  20  10

&&

.EWX WATCHES/WARNINGS/ADVISORIES...
None.
&&

Mesoscale/Aviation...05
Synoptic/Grids...Runyen
Public Service/Data Collection...YB
Hazardous weather outlook, Apr 11, 1:55 AM CDT, 12 hours 32 minutes before
Hazardous Weather Outlook...UPDATED
National Weather Service Austin/San Antonio TX
155 AM CDT Tue Apr 11 2017

TXZ171>173-183>194-202>209-217>225-228-120700-
Llano-Burnet-Williamson-Val Verde-Edwards-Real-Kerr-Bandera-
Gillespie-Kendall-Blanco-Hays-Travis-Bastrop-Lee-Kinney-Uvalde-
Medina-Bexar-Comal-Guadalupe-Caldwell-Fayette-Maverick-Zavala-
Frio-Atascosa-Wilson-Karnes-Gonzales-De Witt-Lavaca-Dimmit-
155 AM CDT Tue Apr 11 2017

This Hazardous Weather Outlook is for South-Central Texas..

.DAY ONE...Rest of tonight.

A Flash Flood Watch is in effect for most of South Central Texas
through 7 am. Rain totals of 1 to 3 inches with isolated amounts
to 5 inches are possible through Tuesday morning...mainly for
areas along and east of the Edwards escarpment, including the
Interstate 35 corridor. This could lead to flash flooding for
these areas.

In addition...hail up to one inch in diameter and gusty winds up
to 60 mph are possible. A Severe Thunderstorm Watch is also in
effect through 7 am Tuesday, but these threats are secondary to
the main flash flooding threat.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

No hazardous weather is expected for the extended period.

.SPOTTER INFORMATION STATEMENT...

Please submit any flooding or severe weather reports to the
National Weather Service.

In the hours before

Special weather statement, Apr 11, 1:58 PM CDT, 29 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
158 PM CDT TUE APR 11 2017

TXZ205-111945-
Bexar TX-
158 PM CDT TUE APR 11 2017

...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL BEXAR COUNTY UNTIL
245 PM CDT...

At 157 PM CDT, Doppler radar was tracking a strong thunderstorm over
The Dominion, or 10 miles northwest of San Antonio International
Airport, moving southeast at 25 mph.

Nickel size hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
San Antonio, Universal City, Live Oak, Leon Valley, Alamo Heights,
Windcrest, Terrell Hills, Shavano Park, Hollywood Park, Olmos Park,
Leon Springs, The Dominion, Cross Mountain, Timberwood Park,
Converse, Castle Hills, Balcones Heights, Hill Country Village and
Fiesta Texas.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 2969 9866 2974 9857 2954 9830 2938 9860
TIME...MOT...LOC 1857Z 331DEG 25KT 2966 9857

PLATT
Special weather statement, Apr 11, 2:04 PM CDT, 23 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
204 PM CDT TUE APR 11 2017

TXZ207-223-111945-
Guadalupe TX-Gonzales TX-
204 PM CDT TUE APR 11 2017

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN GUADALUPE AND WEST
CENTRAL GONZALES COUNTIES UNTIL 245 PM CDT...

At 204 PM CDT, Doppler radar was tracking a strong thunderstorm 8
miles south of Kingsbury, or 10 miles east of Seguin, moving
southeast at 20 mph.

Dime size hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Kingsbury and Belmont.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 2962 9761 2932 9781 2936 9785 2938 9784
      2938 9786 2955 9789 2967 9786
TIME...MOT...LOC 1904Z 309DEG 16KT 2952 9781

PLATT
Local storm report, Apr 11, 2:12 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
212 PM CDT TUE APR 11 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0211 PM     HEAVY RAIN       2 NW SEGUIN             29.59N 97.99W
04/11/2017  E1.74 INCH       GUADALUPE          TX   TRAINED SPOTTER

            REPORT OF HEAVY RAIN REPORTED, 1.74 INCHES
            IN 1 HOUR.

&&

YB
Local storm report, Apr 11, 2:17 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
217 PM CDT TUE APR 11 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0215 PM     HEAVY RAIN       6 WSW SAN MARCOS        29.85N 98.03W
04/11/2017  M6.73 INCH       HAYS               TX   MESONET

            MESONET STATION RECORDED 6.73 INCHES OF RAIN
            OVER THE PAST FEW HOURS.

&&

CVP
Local storm report, Apr 11, 2:24 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
224 PM CDT TUE APR 11 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0224 PM     FLASH FLOOD      1 W MCQUEENEY           29.59N 98.05W
04/11/2017                   GUADALUPE          TX   NWS EMPLOYEE

            FM 78 CLOSED DUE TO FLOODING.

&&

CVP
Local storm report, Apr 11, 2:27 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
227 PM CDT TUE APR 11 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0226 PM     FLASH FLOOD      5 ENE NEW BRAUNFELS     29.72N 98.04W
04/11/2017                   COMAL              TX   NWS EMPLOYEE

            ALLIGATOR CREEK OUT OF BANKS AND FLOODING FM
            758.

&&

CVP

The office that day

Everything else NWS Austin/San Antonio, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 10, 8:26 PM CDTSpecial Weather StatementEWXLlano49 min
Apr 10, 8:50 PM CDTSevere Thunderstorm WarningEWXLlano55 min
Apr 10, 9:32 PM CDTAreal Flood AdvisoryEWXLlano4 hr
Apr 10, 9:35 PM CDTSevere Thunderstorm WarningEWXVal Verde70 min
Apr 10, 9:43 PM CDTSevere Thunderstorm WarningEWXLlano62 min
Apr 10, 10:41 PM CDTSevere Thunderstorm WarningEWXVal Verde64 min
Apr 10, 10:45 PM CDTSevere Thunderstorm WarningEWXLlano45 min
Apr 10, 10:50 PM CDTFlash Flood WarningEWXLlano3 hr
Apr 10, 11:28 PM CDTSpecial Weather StatementEWXLlano62 min
Apr 10, 11:46 PM CDTSevere Thunderstorm WarningEWXVal Verde29 min
Apr 11, 12:13 AM CDTSevere Thunderstorm WarningEWXVal Verde47 min
Apr 11, 12:29 AM CDTSpecial Weather StatementEWXGillespie76 min
Apr 11, 12:58 AM CDTSpecial Weather StatementEWXVal Verde62 min
Apr 11, 2:30 AM CDTSpecial Weather StatementEWXKendall45 min
Apr 11, 3:15 AM CDTSpecial Weather StatementEWXKendall45 min
Apr 11, 3:53 AM CDTAreal Flood AdvisoryEWXKendall, Kerr3 hr
Apr 11, 3:58 AM CDTSpecial Weather StatementEWXKendall47 min
Apr 11, 4:14 AM CDTSevere Thunderstorm WarningEWXKendall46 min
Apr 11, 4:24 AM CDTFlash Flood WarningEWXKendall3 hr
Apr 11, 4:57 AM CDTSpecial Weather StatementEWXKendall48 min
Apr 11, 5:19 AM CDTAreal Flood AdvisoryEWXKendall116 min
Apr 11, 8:19 AM CDTSpecial Weather StatementEWXBurnet26 min
Apr 11, 9:31 AM CDTSpecial Weather StatementEWXWilliamson44 min
Apr 11, 9:43 AM CDTSpecial Weather StatementEWXHays47 min
Apr 11, 10:08 AM CDTSevere Thunderstorm WarningEWXBlanco, Burnet, Hays, Travis, Williamson52 min
Apr 11, 10:18 AM CDTAreal Flood AdvisoryEWXBlanco, Hays, Travis3 hr
Apr 11, 10:31 AM CDTSpecial Weather StatementEWXWilliamson44 min
Apr 11, 10:51 AM CDTAreal Flood AdvisoryEWXWilliamson3 hr
Apr 11, 10:55 AM CDTSevere Thunderstorm WarningEWXHays35 min
Apr 11, 11:01 AM CDTSpecial Weather StatementEWXBlanco29 min
Apr 11, 11:15 AM CDTSpecial Weather StatementEWXCaldwell30 min
Apr 11, 11:19 AM CDTSpecial Weather StatementEWXLee26 min
Apr 11, 11:30 AM CDTAreal Flood AdvisoryEWXBlanco, Comal, Hays4 hr
Apr 11, 11:31 AM CDTSpecial Weather StatementEWXHays29 min
Apr 11, 11:40 AM CDTSevere Thunderstorm WarningEWXBlanco, Comal, Hays, Kendall50 min
Apr 11, 11:56 AM CDTSpecial Weather StatementEWXCaldwell49 min
Apr 11, 11:57 AM CDTFlash Flood WarningEWXCaldwell, Hays3 hr
Apr 11, 12:19 PM CDTSpecial Weather StatementEWXTravis41 min
Apr 11, 12:21 PM CDTSevere Thunderstorm WarningEWXCaldwell, Guadalupe, Hays54 min
Apr 11, 12:34 PM CDTSevere Thunderstorm WarningEWXComal41 min
Apr 11, 12:45 PM CDTAreal Flood AdvisoryEWXBastrop, Fayette, Lee4 hr
Apr 11, 12:52 PM CDTTornado WarningEWXGuadalupe23 min
Apr 11, 12:56 PM CDTSpecial Weather StatementEWXBastrop49 min
Apr 11, 1:05 PM CDTAreal Flood AdvisoryEWXCaldwell, Comal, Guadalupe4 hr
Apr 11, 1:06 PM CDTSevere Thunderstorm WarningEWXComal, Guadalupe39 min
Apr 11, 1:15 PM CDTTornado WarningEWXGuadalupe30 min
Apr 11, 1:20 PM CDTSpecial Weather StatementEWXLlano40 min
Apr 11, 1:24 PM CDTFlash Flood WarningEWXComal, Guadalupe, Hays4 hr
Apr 11, 1:44 PM CDTSevere Thunderstorm WarningEWXGuadalupe, Wilson32 min
Apr 11, 1:57 PM CDTRiver Flood WarningEWXBlanco17 hr
Apr 11, 1:57 PM CDTRiver Flood WarningEWXHays23 hr
Apr 11, 1:57 PM CDTRiver Flood WarningEWXHays20 hr
Apr 11, 1:58 PM CDTSpecial Weather StatementEWXBexar47 min
Apr 11, 2:04 PM CDTSpecial Weather StatementEWXGuadalupe41 min
Apr 11, 2:07 PM CDTAreal Flood AdvisoryEWXBexar4 hr
Apr 11, 2:21 PM CDTAreal Flood AdvisoryEWXBlanco, Burnet, Travis, Williamson3 hr
Apr 11, 2:36 PM CDTAreal Flood AdvisoryEWXGuadalupe3 hr
Apr 11, 2:36 PM CDTRiver Flood WarningEWXGuadalupe18 hr
Apr 11, 2:45 PM CDTSpecial Weather StatementEWXBexar45 min
Apr 11, 2:57 PM CDTAreal Flood AdvisoryEWXBandera, Medina3 hr
Apr 11, 3:19 PM CDTSpecial Weather StatementEWXFrio41 min
Apr 11, 3:27 PM CDTSpecial Weather StatementEWXMedina48 min
Apr 11, 3:32 PM CDTSpecial Weather StatementEWXBexar43 min
Apr 11, 3:35 PM CDTSpecial Weather StatementEWXKarnes40 min
Apr 11, 3:48 PM CDTSevere Thunderstorm WarningEWXFrio, Zavala42 min
Apr 11, 4:00 PM CDTAreal Flood AdvisoryEWXDeWitt, Gonzales, Karnes, Wilson3 hr
Apr 11, 4:05 PM CDTSpecial Weather StatementEWXUvalde40 min
Apr 11, 4:07 PM CDTSpecial Weather StatementEWXMaverick38 min
Apr 11, 4:17 PM CDTSpecial Weather StatementEWXDimmit43 min
Apr 11, 4:25 PM CDTSevere Thunderstorm WarningEWXDimmit50 min
Apr 11, 4:34 PM CDTSpecial Weather StatementEWXAtascosa41 min
Apr 11, 4:56 PM CDTSpecial Weather StatementEWXDimmit49 min
Apr 11, 5:01 PM CDTSpecial Weather StatementEWXDimmit44 min
Apr 11, 5:06 PM CDTSevere Thunderstorm WarningEWXDimmit39 min
Apr 11, 5:14 PM CDTAreal Flood AdvisoryEWXUvalde3 hr
Apr 11, 5:37 PM CDTSpecial Weather StatementEWXZavala53 min
Apr 11, 5:41 PM CDTSpecial Weather StatementEWXMaverick49 min
Apr 11, 5:45 PM CDTRiver Flood WarningEWXCaldwell, Gonzales33 hr

Nearby

Severe Thunderstorm Warnings in Texas, 2017Every severe thunderstorm warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.